Additional regularity for Lipschitz solutions of PDE.
Journal für die reine und angewandte Mathematik, Tome 485 (1997), pp. 197-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1997__485_183541,
author = {David Preiss},
title = {Additional regularity for {Lipschitz} solutions of {PDE.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {197--208},
year = {1997},
volume = {485},
zbl = {0870.35022},
url = {http://geodesic.mathdoc.fr/item/JRAM_1997__485_183541/}
}
David Preiss. Additional regularity for Lipschitz solutions of PDE.. Journal für die reine und angewandte Mathematik, Tome 485 (1997), pp. 197-208. http://geodesic.mathdoc.fr/item/JRAM_1997__485_183541/